Ask an expert
Question

01 Jun 2011

NOT LOSING WEIGHT WITH TB MEDS
I was diagnosed with Tuberculoses i am currently using Rifinah medication two tablets per day i''m almost finished one and a half months to go - i was not under weight when diagnosed, 62kg, i am struggling to lose 4kg is it possible that the medication i''m using has in influence why i''m not losing the weight - i am following a healthy diet for five weeks and have not even lost 1kg?
Answer 417 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Jacqie

It is possible that the medication has an influence on your weight but I suggest that you add strenous cardiovascular exercise to your routine.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19965 votes
Vote